RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Daghestan Electronic Mathematical Reports:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Daghestan Electronic Mathematical Reports, 2017, Issue 7, Pages 66–76 (Mi demr39)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximation of the solution of the Cauchy problem for nonlinear ODE systems by means of Fourier series in functions orthogonal in the sense of Sobolev

I. I. Sharapudinovab

a Daghestan Scientific Centre of Russian Academy of Sciences, Makhachkala
b Vladikavkaz Scientific Centre of the Russian Academy of Sciences

Abstract: Consider the systems of functions ${\varphi}_{r,n}(x)$ $(r=1,2,\ldots, n=0,1,\ldots)$ orthonormal with respect to a Sobolev-type inner product of the form $\langle f,g\rangle= \sum_{\nu=0}^{r-1}f^{(\nu)}(a)g^{(\nu)}(a)+\int_{a}^{b}f^{(r)}(x)g^{(r)}\rho(x)(x)dx$ generated by a given orthonormal system of functions ${\varphi}_{n}(x)$ $( n=0,1,\ldots)$. It is shown that the Fourier series in the system ${\varphi}_{r,n}(x)$ $(r=1,2,\ldots, n=0,1,\ldots)$ and their partial sums are a convenient and very effective tool for the approximate solution of the Cauchy problem for ordinary differential equations (ODEs).

Keywords: the Cauchy problem, Fourier series, Sobolev orthogonal functions

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00486a
This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 16-01-00486a)


DOI: https://doi.org/10.31029/demr.7.8

Full text: PDF file (392 kB)
Full text: http://mathreports.ru/.../approximation-of-the-solution-of-the-cauchy-problem-for-nonlinear-ode-systems-by-means-of-fourier-se
References: PDF file   HTML file

UDC: 517.538
Received: 31.03.2017
Revised: 18.05.2017
Accepted:19.05.2017

Citation: I. I. Sharapudinov, “Approximation of the solution of the Cauchy problem for nonlinear ODE systems by means of Fourier series in functions orthogonal in the sense of Sobolev”, Daghestan Electronic Mathematical Reports, 2017, no. 7, 66–76

Citation in format AMSBIB
\Bibitem{Sha17}
\by I.~I.~Sharapudinov
\paper Approximation of the solution of the Cauchy problem for nonlinear ODE systems by means of Fourier series in functions orthogonal in the sense of Sobolev
\jour Daghestan Electronic Mathematical Reports
\yr 2017
\issue 7
\pages 66--76
\mathnet{http://mi.mathnet.ru/demr39}
\crossref{https://doi.org/10.31029/demr.7.8}


Linking options:
  • http://mi.mathnet.ru/eng/demr39
  • http://mi.mathnet.ru/eng/demr/y2017/i7/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Sultanakhmedov, “Cauchy problem for the difference equation and Sobolev orthogonal functions on the finite grid, generated by discrete orthogonal functions”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 77–85  mathnet  crossref
    2. I. I. Sharapudinov, M. G. Magomed-Kasumov, “Chislennyi metod resheniya zadachi Koshi dlya sistem obyknovennykh differentsialnykh uravnenii s pomoschyu ortogonalnoi v smysle Soboleva sistemy, porozhdennoi sistemoi kosinusov”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 8, 53–60  mathnet  crossref
  • Daghestan Electronic Mathematical Reports
    Number of views:
    This page:75
    Full text:31
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019